# SDR 99ZZZX3547

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52AG
- Make and model: Bell UH-1H
- Aircraft serial: 7015746
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Ics Box
- Part number: C1611
- Condition: Malfunctioned
- Location: Intercom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KCS BOX HAS NO SIDE TONE.  REMOVED AND REPLACED.
